MathSciNet Relay Station
MathSciNet bibliographic data
MR1827882 16W30 (20L05 46L37 46L99 81R50)
Vallin, Jean-Michel Groupoïdes quantiques finis. (French) [Finite quantum groupoids] J. Algebra 239 (2001), no. 1, 215–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement